ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A structure theorem for pseudomanifolds

Bagchi, Bhaskar and Datta, Basudeb (1998) A structure theorem for pseudomanifolds. In: Discrete Mathematics, 188 (1-3). pp. 41-60.

[img] PDF
A_structure_theorem.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


We introduce the notion of primitive pseudo-manifolds and prove that all pseudo-manifolds (without boundary) are built out of the primitive ones by a canonical procedure. This theory is used to explicitly determine and count all the pseudo-manifolds of dimension d greater than or equal to 1 on at most d + 4 vertices. As a consequence, it turns out that their geometric realisations are either spheres or iterated suspensions of the real projective plane

Item Type: Journal Article
Publication: Discrete Mathematics
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science .
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Nov 2009 05:29
Last Modified: 19 Sep 2010 05:00
URI: http://eprints.iisc.ac.in/id/eprint/18078

Actions (login required)

View Item View Item